X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (37) 37
mathematics, applied (16) 16
starshaped set (11) 11
analysis (9) 9
geometry (9) 9
optimization (6) 6
52a30 (5) 5
combinatorics (5) 5
mathematical functions (5) 5
theorems (5) 5
52a35 (4) 4
algebra (4) 4
kernels (4) 4
mathematics, general (4) 4
orthogonal polygons (4) 4
starshaped function (4) 4
26b25 (3) 3
52.a30 (3) 3
52.a35 (3) 3
approximately convex function (3) 3
approximately starshaped function (3) 3
convex function (3) 3
dirichlet problem (3) 3
m-convex function (3) 3
mathematical analysis (3) 3
mathematical theorems (3) 3
sets starshaped via staircase paths (3) 3
shape (3) 3
starshaped (3) 3
starshaped domains (3) 3
starshaped functions (3) 3
statistics & probability (3) 3
studies (3) 3
topology (3) 3
26b05 (2) 2
35b06 (2) 2
49k27 (2) 2
90c26 (2) 2
ahlfors regular (2) 2
algebraic geometry (2) 2
applications of mathematics (2) 2
calculus (2) 2
common fixed point (2) 2
computer science, general (2) 2
continuous functions (2) 2
convex and discrete geometry (2) 2
convex functions (2) 2
convex metric space (2) 2
convex valued multifunction (2) 2
convex-functions (2) 2
cubes (2) 2
duality (2) 2
economics / management science (2) 2
equality (2) 2
equi-subdifferentiability (2) 2
formula (2) 2
frechet subdifferential (2) 2
fréchet subdifferential (2) 2
gap-continuity (2) 2
gradients (2) 2
hausdorff distance (2) 2
hermite-hadamard inequality (2) 2
inequalities (2) 2
inequality (2) 2
kernel (2) 2
lipschitz domain (2) 2
lipschitzian mapping (2) 2
matematik (2) 2
minkowski dimension (2) 2
operations research & management science (2) 2
operations research/decision theory (2) 2
optimality conditions (2) 2
ostrowski inequality (2) 2
planes (2) 2
power mean inequality (2) 2
radial function (2) 2
real functions (2) 2
sets starshaped via orthogonally convex paths (2) 2
sobolev function (2) 2
special means (2) 2
starshaped sets (2) 2
starshaped superlevel sets (2) 2
subdifferential (2) 2
the midpoint formula (2) 2
trace (2) 2
unit disc (2) 2
upper semicontinuous multifunction (2) 2
usage (2) 2
2 dimensions (1) 1
35b50 (1) 1
35b51 (1) 1
40c05 (1) 1
40d05 (1) 1
40g05 (1) 1
41a50 (1) 1
46b20 52a21 (1) 1
47h10 (1) 1
49j52 (1) 1
52a10 (1) 1
52a38 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Aequationes mathematicae, ISSN 0001-9054, 6/2016, Volume 90, Issue 3, pp. 569 - 580
The main objective of this article is to introduce a new class of real valued functions that include the well-known class of $${m}$$ m -convex functions... 
Primary 26A51 | Secondary 39B12 | Analysis | Starshaped function | Mathematics | Combinatorics | {m}$$ m -convex function | Jensen convex function | m-convex function | MATHEMATICS | MATHEMATICS, APPLIED | Functions (mathematics) | Algebra | Mathematical analysis | Inequalities | Collection | Texts | Calculus | Formulas (mathematics)
Journal Article
Moroccan Journal of Pure and Applied Analysis, ISSN 2351-8227, 12/2017, Volume 3, Issue 2, pp. 140 - 148
The main objective of this research is to characterize all the real polynomial functions of degree less than the fourth which are Jensen -convex on the set of... 
Jensen | convex function | Real polynomial function | starshaped function
Journal Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, ISSN 1345-4773, 2017, Volume 18, Issue 8, pp. 1435 - 1457
In this paper, we introduce the notion of an almost phi(f)-contraction which involves generalized altering distance functions and then we prove the existence... 
MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | BANACH OPERATOR PAIRS | strongly M-starshaped metric spaces | generalized altering distances | invariant approximation | GENERALIZED I-CONTRACTIONS | SUBWEAKLY COMMUTING MAPS | MATHEMATICS | INVARIANT APPROXIMATIONS | Common fixed point | THEOREMS | almost contraction | CIRIC-TYPE | SELFMAPS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2/2006, Volume 134, Issue 2, pp. 509 - 519
A. Baernstein II (Comparison of p-harmonic measures of subsets of the unit circle, St. Petersburg Math. J. 9 (1998), 543-551, p. 548), posed the following... 
Cubes | Eigenfunctions | Mathematical functions | Trace | Lipschitz domain | P-harmonic measure | Dirichlet problem | Ahlfors regular | P-harmonic function | Starshaped | Sobolev function | D-set | Unit disc | Minkowski dimension | MATHEMATICS, APPLIED | METRIC-SPACES | starshaped | unit disc | d-set | MATHEMATICS | trace | p-harmonic measure | p-harmonic function
Journal Article
Image Analysis & Stereology, ISSN 1580-3139, 05/2011, Volume 21, Issue 4, p. 23
This paper concerns the problem of making stereological inference about the shape variability in a population of spatial particles. Under rotational invariance... 
spherical harmonics | Gaussian process | shape | Fourier descriptors | star­shaped objects | stereology | radius-vector function
Journal Article
Acta Scientiarum Mathematicarum, ISSN 0001-6969, 2014, Volume 80, Issue 3-4, pp. 689 - 699
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 06/2012, Volume 14, Issue 3, pp. 1250023 - 1250026
We prove that, if Ω is an open subset of ℝN with finite measure, there exists a hyperplane H through 0 such that the measure of Ω ∩ H is less than the measure... 
functions of bounded variation | starshaped rearrangement | Isoperimetric inequalities | section by hyperplanes | Poincaré inequality | MATHEMATICS | MATHEMATICS, APPLIED | POINCARE | Poincare inequality | Equality | Mathematical analysis | Optimization | Hyperplanes | Inequalities
Journal Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 04/2011, Volume 40, Issue 2, pp. 135 - 145
In this paper we establish new inequalities of Ostrowski type, for functions whose derivatives in absolute value are m-convex. We also give some applications... 
Hermite-Hadamard inequality | Special means | Ostrowski inequality | Power Mean inequality | The midpoint formula | STATISTICS & PROBABILITY | Lipschitzian mapping | MATHEMATICS | DIFFERENTIABLE MAPPINGS | Holder inequality | Starshaped function | Convex function | m-convex function
Journal Article
Balkan Journal of Geometry and its Applications, ISSN 1224-2780, 2011, Volume 16, Issue 2, pp. 133 - 137
Let A be an open connected subset of a C-infinity complete simply connected 2-dimensional Riemannian manifold without conjugate points W-2. The main result of... 
Maximal visibility | Conjugate points | Tietze-type theorem | Kernel | Starshaped set | MATHEMATICS | MATHEMATICS, APPLIED | maximal visibility | conjugate points | kernel | starshaped set | Manifolds (Mathematics) | Theorems (Mathematics) | Convex functions | Research
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 06/2017, Volume 108, Issue 6, pp. 621 - 624
In this note, we present a reverse isoperimetric inequality for embedded starshaped closed plane curves, which states that if K is a starshaped domain with... 
Radial function | Reverse isoperimetric inequality | Starshaped curves | MATHEMATICS | Equality
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 05/2019, Volume 292, Issue 5, pp. 1008 - 1021
We study solutions of the problem 0.1 −(−Δ)α/2u=f(x,u)inD0∖D¯1,u=0inRN∖D0,u=1inD¯1, where D1,D0⊂RN are open sets such that D¯1⊂D0, α∈(0,2), and f is a... 
35B06 | starshaped superlevel sets | 35B50 | fractional Laplacian | MATHEMATICS | LEVEL SETS | EXTERIOR | SYMMETRY | CONVEXITY | EIGENFUNCTION | DIRICHLET PROBLEM | BLOW-UP | HARMONIC FUNCTIONS
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 11/2018, Volume 17, Issue 6, pp. 2729 - 2749
In this paper the author studies the isoperimetric problem in R-n with perimeter density |x|(p) and volume density 1. We settle completely the case n = 2;... 
MATHEMATICS, APPLIED | case of equality | INEQUALITY | SOBOLEV | MATHEMATICS | starshaped domains | first variation | HYPERSURFACES | REGIONS | Isoperimetric problem with density | EXTREMAL-FUNCTIONS | WEIGHTS | radial weight | 2 DIMENSIONS
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 04/2013, Volume 83, Issue 4, pp. 1036 - 1045
In this paper, we consider the comparison of parametric families of income distributions in terms of inequality and relative deprivation, which are two... 
Lorenz orders | Gamma generalized distribution | Type I and II Beta generalized distributions | Starshaped, expected proportional shortfall | Inequality | STATISTICS & PROBABILITY | GENERALIZED-FUNCTIONS | SIZE DISTRIBUTION | Comparative analysis | Family
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.